Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Corrigendum to: ``Convex subcones of the contingent cone in nonsmooth calculus and optimization'' [Trans. Amer. Math. Soc. 302 (1987), no. 2, 661-682; MR0891640 (89d:58017)]


Author: Doug Ward
Journal: Trans. Amer. Math. Soc. 311 (1989), 429-431
MSC: Primary 49A52; Secondary 90C48
DOI: https://doi.org/10.1090/S0002-9947-1989-0956034-1
Original Article: Trans. Amer. Math. Soc. 302 (1987), 661-682.
MathSciNet review: 956034
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49A52, 90C48

Retrieve articles in all journals with MSC: 49A52, 90C48


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1989-0956034-1
Article copyright: © Copyright 1989 American Mathematical Society